Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Towards a Mori theory on compact Kähler threefolds : II

Title data

Peternell, Thomas:
Towards a Mori theory on compact Kähler threefolds : II.
In: Mathematische Annalen. Vol. 311 (August 1998) Issue 4 . - pp. 729-764.
ISSN 1432-1807
DOI: https://doi.org/10.1007/s002080050207

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 03 Nov 2020 09:16
Last Modified: 03 Nov 2020 09:16
URI: https://eref.uni-bayreuth.de/id/eprint/59057